MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE 2.5IN; E-Z CLEAN BLADE 2.5 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE 2.5IN; E-Z CLEAN BLADE 2.5 INCH
Model Number 0012
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 9/29/2022.Investigation summary: the product was returned to for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 0012 device was received with the electrode tip bent to about 45 degrees and with no apparent damage.There were no anomalies noted with the functionality of the device.The device was disassembled to inspect the internal components, no evidence was found that could have caused the reported activation issues.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on the cause of the reported event, the instructions for use do contain the following caution: electrodes can be bent up to approximately 60°.The use of instruments to modify the electrode and/or excessive bending could damage the coating, insulation, or electrode.The event described could not be confirmed as the device performed without any difficulties noted.

Brand Name
E-Z CLEAN BLADE 2.5IN
Common Device Name
E-Z CLEAN BLADE 2.5 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR
MDR Report Key15427936
Report Number3005075853-2022-06124
Device Sequence Number12533545
Product Code GEI
UDI-Device Identifier10614559100080
UDI-Public10614559100080
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0012
Device Catalogue Number0012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown